International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 9, Pages 573-578
On an th-order infinitesimal generator and time-dependent operator differential equation with a strongly almost periodic solution
Department of Computer Science, Vanier College, 821 Avenue Ste-Croix, St-Laurent, Quebec H4L 3X9, Canada
Received 7 August 2001
Copyright © 2002 Aribindi Satyanarayan Rao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In a Banach space, if is a Stepanov almost periodic solution of a certain th-order infinitesimal generator and time-dependent operator differential equation with a Stepanov almost periodic forcing function, then are all strongly almost periodic and is weakly almost periodic.